# SDR AWXA200700010

- Difficulty date: December 17, 2006
- Submitted: January 3, 2007
- Operation: Air carrier
- Aircraft: N306AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24633
- Aircraft time: 52,726 hours, 35,641 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 69374024
- Condition: Corroded
- Location: Bs 294
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - CORROSION ON MAIN CABIN CREASE BEAM ATTACH ANGLE, BS 294.5, S17R.  REPLACED MAIN CABIN CREASE BEAM ATTACH ANGLE, BS 294.5, S17R IAW B737-300 SRM 51-40-02.
